# SDR DALA2025121609171

- Difficulty date: December 14, 2025
- Submitted: December 16, 2025
- Operation: Air carrier
- Aircraft: N727TW
- Make and model: Boeing 757231
- Aircraft serial: 30340
- Aircraft time: 88,886 hours, 21,824 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Sill
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DTA MONITOR INSPECTION LOG REF ERA 630682-14,  FUSELAGE, NR 2 CARGO DOOR, LOWER MAIN SILL, BS 1400-1420 CORRODED.  REPAIRED IAW ERA 630682-14. (1351401)
